# SDR AASB00040

- Difficulty date: February 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Overserviced
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

MCO - FLT 675 - EN ROUTE ABE TO MCO, EXHAUST FUMES AND A OIL SMELL WAS NOTICEABLE IN THE COCKPIT THROUGHOUT THE FLIGHT.  ALSO, TEMPERATURE CONTROL WAS VERY SENSITIVE TO CAUSING DUCT OVERHEAT THREE TIMES WITH THE LEFT PACK.  FLIGHT CONTINUED AND LANDED AT MCO WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT AND RIGHT AIR CYCLE MACHINES OVERSIZED.  SERVICED OILS TO PROPER LEVEL.  OPERATIONAL CHECK OF AIR CONDITIONING PACKS NORMAL.  NO NOTICEABLE SMELL NOTED AFTERWARDS.  (M)
